Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Totally real submanifolds with nonnegative sectional curvature

Author: Yoshihiro Ohnita
Journal: Proc. Amer. Math. Soc. 97 (1986), 474-478
MSC: Primary 53C40
MathSciNet review: 840632
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that an $ n$-dimensional compact totally real submanifold immersed in an $ n$-dimensional complex space form with parallel mean curvature vector and nonnegative sectional curvature has parallel second fundamental form. Combining our result and Naitoh's works we obtain the classification of such submanifolds.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C40

Retrieve articles in all journals with MSC: 53C40

Additional Information

Keywords: Totally real submanifold, mean curvature vector, complex space form, parallel second fundamental form
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society